Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

prettybow

Veteran Member
  • Total Reviews

    0
  • Content Count

    289
  • Joined

  • Last visited

Community Reputation

0 Neutral

About prettybow

  • Rank
    Member

Recent Profile Visitors

2310 profile views
  1. I have been on Accutane 4 times with great results, but after a couple years the acne comes back. I am contemplating a 5th course, but I was wondering if Spironlactone would work for me? It's like the one med I have never tried for acne but I hear it's for hormonal acne and I am not sure if that is the kind I get because I also get it on my back and shoulders (SEE PHOTO). I hate to waste time when I know Accutane works every time for me.. but as I said, the acne does come back. I don't know if t
  2. I have been on full dose courses of Accutane about 4 times now. After a couple years my acne always comes back. I am starting to break out again now, with a few cysts. I am wondering if doing a low dose daily of Accutane would do me any good? I am about to do a 5th course. I just thought it would be nice to avoid the extreme dry lips and eyes of the full dose if I could still get clear results with a low daily dose? Thanks guys!
  3. I wanted to take a vitamin, and was about to stock up on several single bottles of different vitamins in order to get what I need and avoid extra vitamin a, but before I do I was wondering if anyone knows of one without vitamin a possibly? Save me the trouble! =) Thanks!
  4. I'm on accutane and i don't think I'm going to be able to deal with it much longer. Its only been two weeks and my lips are killing me and side effects are just too much to deal with right now. Its been years since I've tried any rx Topicals. Is there anything that works pretty well for acne..these days? I usually get about 10 of the bigger bumps at a time. Not the hugest cysts but not just tiny pimples.
  5. Ok, so this is my 4th time on accutane, and I have never experienced such severe side effects. I don't understand why this 4th time it's different that the previous times. But my side effects (dry skin, eyes and lips) all showed up on the 3rd day whereas the previous courses of accutane (with the last one being in 2005) I didn't notice a change until at least 1-2 months into the treatment. ALL courses I have taken the same dosages as well. Anyway, my lips are a raw mess. I have kept them consta
  6. Please read! I can't get any makeup to work, let alone Revlon Colorstay (my favorite foundation which I currently use) without using the "soothing booster" from my post...check it out http://www.acne.org/messageboard/index.php/topic/316374-3-cant-live-without-products-to-give-a-try/page__pid__3250567#entry3250567
  7. Hey guys, This is my 4th time on accutane and through trial and error, over the last three courses, u found 3 products that help tremendously which I haven't seen posted about much. First, for Lips- Herpecin L. Its a "cold sore" lip balm you can find at target or anywhere. Im so glad i stumbled upon it and gave it a shot. I never had a cold sore..never heard of it, but tried it out for my beyond dry and raw lips due to accutane and WOW. I find that it works better than aquaphor because it se
  8. Thanks guys. I have decided to give it another go soon as I am feeling 100% again, which will be tomorrow I think. I definately will stop the accutane if the sickenss comes back!
  9. No blood. I almost think I got food poising from my dinner (since I got sick a couple hours after eating out of nowhere)....OR the actual flu....OR, I forgot to add this fact because it didn't seem signifigant to me..but I also had ONE drink with my dinner. It was a long island ice tea so there was alcohol in it. Do you think that could have hurt me?
  10. I was taking a prenatal, which has only beta carotene in it as the source of vitamin a. even with a regular multi, there is only about 2500IUS of vitamin a, which is hardly anything..as far as it adding to the accutane. I woke up today feeling almost normal. I am thinking about starting accutane again once I feel completely better, and seeing if the same thing happens. Then I'd know it was the accutane. Anyway, more replies are appreciated! Thanks!
  11. Hi guys I need advice. This will be my 4th course of accutane. My last was nearly 8 years ago. All three previous times on accutane, I did fine having just the normal raw lips, dry eyes and occasional skin rash that quickly cleared up with a cream. I have been on my 4th course just 4 days now. I noticed super dry skin lips and eyes on the third day this course which was very surprising to me because with all three previous courses, i didnt notice any changes until 1-2 months into the course.
  12. Hello, I am on day 2 of my 4th accutane course. It's been about 8 years or so since I took my previous accutane course so I have forgotten a lot. I wear makeup daily, and already have a favorite moisturizer, however I will need to switch asap because it's clean and clear which has salicylic acid in it. I love it because it doesn't make my makeup melt off from being thick and greasy. I need something else that will care for my skin while on accutane, yet still allow me to wear makeup as usual. Su
  13. I am sorry I didn't fully read your post. Looks like you have already tried creams as you said. I am actually starting my 4th accutane course and it's been about 8 years since my last course so I don't remember the name- i am so sorry. I just remember showing them my rash and they right away gave me an rx for this greasy clearish ointment and it worked really well. If you tell me names of what you tried, I would remember the name if I heard it. Once I used the ointment and cleared up the rash, I
  14. I got that every time I was on accutane. It's from the dry skin. I read it could even be considered eczema. My dr gave me a cream that cleared it up overnight..and I learned that i could prevent rashes returning by keeping lotion on at all times. Ask your dr for a cream for it.
×